Transactions of the American Mathematical Society. Volume 362, Number 11, 2010

Contents of Volume 362, Number 11 View front matter and back matter from the print issue of this journal View front and back matter from the print issue A variational problem associated with the minimal speed of travelling waves for spatially periodic reaction-diffusion equations Xing Lian...

Description complète

Enregistré dans:
Détails bibliographiques
Auteur principal: American Mathematical Society
Format: Article
Langue:English
English
Publié: American Mathematical Society 2010
Sujets:
Accès en ligne:https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/3341
Tags: Ajouter un tag
Pas de tags, Soyez le premier à ajouter un tag!
Thư viện lưu trữ: Thư viện Trường Đại học Đà Lạt